Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What are the side effects of phenolphthalein? Medicine to remove phenolphthalein from body?

Hi,i was worried about my health after reading about the side effect of phenolphthalein .i didn t directly took phenolphthalein but i took the sliiming coffee called CELL LIFE SLIMMING COFFEE which i think phenolphthalein is been mixed in that i just want to know if what kind of medicine should i take to wash that phenolphthalein in my body.thanks and i ll be glad if you ll give me an advice to my problem cause i m really worried about it.
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  339
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,

Phenolphthalein is used medically as laxative as it is irritant to small and large intestine. There are reports about its carcinogenicity and it's use reduced very much.
You have taken in slimming coffee contents are not known as you only think.
You should not worry about any side effects as such also it is out of system in 3 -4 days. No special medication is required to remove this drug.

You should take care of your diet and exercise for maintenance of ideal weight and do not go for commercial preparations for weight loss.

If you need help consult your Physician and if necessary drugs like Orlistat can be given for weight loss under medical supervision.
Hope this helps.
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D.

Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor